# SDR UIEA2014012200018

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 34,720 hours, 9,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON THE LT MAIN DECK CARGO RAIL.  REPAIR IAW EI NO T2013A53B-3416 REV 1.  CONDITION CHECKED NORMAL & JOB COMPLETED.
